| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked from the drip chamber.The device contained an unspecified medication.This occurred during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Correction: this report is a duplicate of manufacturer report number 1416980-2026-00549.All information can be found under manufacturer report number 1416980-2026-00549.Should additional relevant information become available, a supplemental report will be submitted.